# SDR SIMA1521

- Difficulty date: May 31, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- Aircraft time: 24,721 hours, 33,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 301180A
- Part serial: 101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FLT 4275 - FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING NEAR SEATS 2B, 3B, AND 5B INOPERATIVE.  TOTAL OF THREE BULBS INOPERATIVE.  C/A-REMOVED AND REPLACED FLOOR PROXIMITY AND EXIT SIGN POWER SUPPLY UNIT AND BATTERY PACK.  OPS CHECK GOOD.  REF:  OPER CONTROL NR 20000815SH001.  (X)
